# SDR SABA9700002

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693JX
- Make and model: Bag JETSTM3101
- Aircraft serial: 693
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PGV - FLT 5122 - NOSE LANDING GEAR TOOK 6 CYCLES TO OBTAIN A SAFE INDICATION (GREEN LIGHT).  DISPATCHED MECHANICS TO PGV.  MECHANICS INSPECTED THE SYSTEM AND FUNCTION TESTED THE SYSTEM NUMEROUS TIMES WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
